このエントリーをはてなブックマークに追加
ID 54560
FullText URL
Author
Hashimoto, Mitsuyasu Department of Mathematics, Okayama University
Abstract
We classify the linearly reductive finite subgroup schemes G of SL2=SL(V) over an algebraically closed field k of positive characteristic, up to conjugation. As a corollary, we prove that such G is in one-to-one correspondence with an isomorphism class of two-dimensional F-rational Gorenstein complete local rings with the coefficient field k by the correspondence G↦((SymV)G) ˆ.
Keywords
Group scheme
Kleinian singularity
Invariant theory
Note
The final publication is available at Springer via http://dx.doi.org/10.1007/s40306-015-0145-9
Published Date
2015-09
Publication Title
Acta Mathematica Vietnamica
Volume
volume40
Issue
issue3
Publisher
Springer Singapore
Start Page
527
End Page
534
ISSN
0251-4184
NCID
AA00508328
Content Type
Journal Article
language
英語
OAI-PMH Set
岡山大学
Copyright Holders
© Institute of Mathematics, Vietnam Academy of Science and Technology (VAST) and Springer Science+Business Media Singapore 2015
File Version
author
DOI
Official Url
http://link.springer.com/article/10.1007%2Fs40306-015-0145-9